MathSciNet Relay Station
MathSciNet bibliographic data
MR435393 (55 #8353) 30A64
Hellerstein, Simon; Williamson, Jack Derivatives of entire functions and a question of Pólya. Trans. Amer. Math. Soc. 227 (1977), 227–249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement